# SDR ASAA9980308

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1231
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND CORROSION ON THE FRAME AT STATION 1231, LONGERON 25L ON INTERCOSTAL AT ATTACH FLANGE OF INTERCOSTAL.  REPAIRED PER SRM 53-01.  (M)
